# SDR SIMA20131016005

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 33,483 hours, 30,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 1 AND SERVICE DOOR LOWER RT EXIT SIGN FAILED TO ILLUMINATE.  R & R NR 2 EMERGENCY LIGHTING INVERTER IAW AMM 33-50-11. OPS GOOD AT THIS TIME.
